# SDR QXEA200400082

- Difficulty date: January 27, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 12,768 hours, 18,063 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2120 - THE LAV SMOKE DETECTOR SOUNDED FOR 30 SECONDS DURING CLIMB.  THE FLIGHT ATTENDANT CHECKED THE LAV AND THE CABIN.  NO SMOKE OR HAZE WAS NOTED.  MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED AN OPERATIONAL CHECK OF THE DETECTOR.  THE CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  NO PARTS WERE REPLACED.
